Alert archive / Ohio / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 37, NWS Wilmington, OH

March 18, 2012Fairfield County, Hocking County, Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at Mar 18, 2012, 7:52 PM EDT for Fairfield County, Hocking County, Ohio. It was in force for 53 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 18, 2012, 7:52 PM EDT (23:52 UTC)
Expired
Mar 18, 2012, 8:45 PM EDT
In force
53 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon

Counties Fairfield County, OH, Hocking County, OH

The radar

The Cincinnati radar (KILN), 114 km from the middle of the area, began a volume at 23:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 18, 8:01 PM EDTHAIL 0.52 S Clearport, OH
Mar 18, 8:20 PM EDTHAIL 1Rockbridge, OHPEA TO QUARTER SIZED HAIL FELL. THE HAIL COVERED THE GROUND ONE QUARTER TO ONE HALF INCH DEEP.
Mar 18, 8:26 PM EDTHAIL 0.51 E Rockbridge, OH

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 28 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.9 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2012-03-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 429 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2012-03-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 123 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
429 J/kg
Mixed-layer CIN
-69 J/kg
Mixed-layer LCL
1015 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
123 m²/s²
0-3 km storm-relative helicity
106 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

494 
WUUS51 KILN 182352
SVRILN
OHC045-073-190045-
/O.NEW.KILN.SV.W.0037.120318T2352Z-120319T0045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
752 PM EDT SUN MAR 18 2012

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN FAIRFIELD COUNTY IN CENTRAL OHIO...
  NORTHERN HOCKING COUNTY IN CENTRAL OHIO...

* UNTIL 845 PM EDT.

* AT 748 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
  PRODUCING GOLF BALL SIZE HAIL AND WINDS TO 60 MPH. THIS STORM WAS
  LOCATED NEAR CLEARPORT...MOVING EAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  SUGAR GROVE...
  ROCKBRIDGE...
  LOGAN...

IN ADDITION...HIDEAWAY HILLS...ENTERPRISE AND LAKE LOGAN STATE PARK
ARE NEAR THE PATH OF THIS SEVERE THUNDERSTORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM WILL BE CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING
WINDS. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR
BUSINESS. STAY AWAY FROM WINDOWS!

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3949 8231 3945 8239 3954 8273 3956 8273
      3958 8281 3964 8280 3968 8268 3966 8237
      3960 8237 3960 8232 3957 8231
TIME...MOT...LOC 2352Z 276DEG 19KT 3960 8269

$$

HATZOS
3 follow-up statements
785 
WWUS51 KILN 190009
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
809 PM EDT SUN MAR 18 2012

OHC045-073-190045-
/O.CON.KILN.SV.W.0037.000000T0000Z-120319T0045Z/
FAIRFIELD OH-HOCKING OH-
809 PM EDT SUN MAR 18 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM EDT
FOR NORTHERN HOCKING AND SOUTHEASTERN FAIRFIELD COUNTIES...

AT 805 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING GOLF BALL SIZE HAIL AND WINDS TO 60 MPH. THIS
STORM WAS LOCATED NEAR CLEARPORT...MOVING EAST AT 20 MPH.

LOCATIONS IMPACTED INCLUDE...
SUGAR GROVE...ROCKBRIDGE AND LOGAN.

IN ADDITION...HIDEAWAY HILLS...ENTERPRISE...LAKE LOGAN STATE PARK AND
HAYDENVILLE ARE NEAR THE PATH OF THIS STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM WILL BE CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING
WINDS. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR
BUSINESS. STAY AWAY FROM WINDOWS!

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3949 8231 3945 8239 3953 8262 3955 8267
      3958 8269 3963 8269 3966 8260 3966 8237
      3960 8237 3960 8232 3957 8231
TIME...MOT...LOC 0009Z 276DEG 19KT 3959 8259

$$

HATZOS
091 
WWUS51 KILN 190026
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
826 PM EDT SUN MAR 18 2012

OHC045-190034-
/O.CAN.KILN.SV.W.0037.000000T0000Z-120319T0045Z/
FAIRFIELD OH-
826 PM EDT SUN MAR 18 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN FAIRFIELD COUNTY
HAS BEEN CANCELLED...

THE STORM HAS MOVED SOUTHEAST INTO HOCKING COUNTY.

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.

LAT...LON 3945 8239 3951 8254 3955 8260 3959 8261
      3961 8260 3960 8250 3963 8249 3963 8238
      3960 8237 3959 8232 3949 8231
TIME...MOT...LOC 0024Z 276DEG 19KT 3958 8251

$$

OHC073-190045-
/O.CON.KILN.SV.W.0037.000000T0000Z-120319T0045Z/
HOCKING OH-
826 PM EDT SUN MAR 18 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM EDT
FOR CENTRAL HOCKING COUNTY...

AT 820 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL AND WINDS TO 60 MPH. THIS
STORM WAS LOCATED NEAR ROCKBRIDGE...MOVING EAST AT 20 MPH.

LOCATIONS IMPACTED INCLUDE...
LOGAN.

IN ADDITION...ENTERPRISE...LAKE LOGAN STATE PARK AND HAYDENVILLE ARE
NEAR THE PATH OF THIS STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3945 8239 3951 8254 3955 8260 3959 8261
      3961 8260 3960 8250 3963 8249 3963 8238
      3960 8237 3959 8232 3949 8231
TIME...MOT...LOC 0024Z 276DEG 19KT 3958 8251

$$

HATZOS
556 
WWUS51 KILN 190040
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
840 PM EDT SUN MAR 18 2012

OHC073-190050-
/O.EXP.KILN.SV.W.0037.000000T0000Z-120319T0045Z/
HOCKING OH-
840 PM EDT SUN MAR 18 2012

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL HOCKING COUNTY WILL
EXPIRE AT 845 PM EDT...

THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

PENNY SIZE HAIL AND GUSTY WINDS ARE STILL POSSIBLE WITH THIS STORM.

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.

LAT...LON 3945 8239 3951 8254 3955 8260 3959 8261
      3961 8260 3960 8250 3963 8249 3963 8238
      3960 8237 3959 8232 3949 8231
TIME...MOT...LOC 0040Z 276DEG 19KT 3957 8240

$$

HATZOS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 18, 7:52 PM EDT, 0 minutes earlier.

Area forecast discussion, Mar 18, 7:52 PM EDT, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
752 PM EDT SUN MAR 18 2012

.SYNOPSIS...
SOUTHERLY FLOW ON THE BACKSIDE OF HIGH PRESSURE WILL ALLOW AN
UNSEASONABLY WARM AIRMASS TO PERSIST THROUGH MUCH OF THE WEEK.
DISTURBANCES IN THE UPPER ATMOSPHERE INTERACTING WITH AN UNSTABLE
AIRMASS WILL PRODUCE SCATTERED THUNDERSTORMS TODAY AND POSSIBLY ON
MONDAY AFTERNOON. AN UPPER LEVEL HIGH WILL MOVE IN LATE MONDAY
WHICH WILL BRING AN END TO THE THUNDERSTORMS.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
SCATTERED THUNDERSTORMS ARE DEVELOPING IN A MARGINALLY UNSTABLE
AIRMASS ON THE SOUTH SIDE OF A VORT MAX MOVING THROUGH NORTHERN
OHIO. A 500 MB WIND SPEED MAX WILL ENHANCE THUNDERSTORM FORMATION
AND STRENGTH. IN ADDITION...WBZ AROUND 9 KFT FAVORS LARGE HAIL. AS
THUNDERSTORMS EXPAND IN COVERAGE...SOME CELLS MAY BECOME SEVERE
AND SPC HAS PLACED THE AREA IN A SLIGHT RISK FOR SEVERE THUNDERSTORMS.
ACTIVITY SHOULD FALL APART QUICKLY THIS EVENING AS DAYTIME HEATING
WANES AND FORCING SHIFTS EASTWARD. LOWS TONIGHT WILL REMAIN WELL
ABOVE NORMAL IN THE UPPER 50S.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH TUESDAY/...
THOUGH CONDITIONS WILL BE LESS FAVORABLE FOR THUNDERSTORM
FORMATION ON MONDAY WITH AN UPPER RIDGE STARTING TO BUILD
IN...ANOTHER WEAK MID LEVEL DISTURBANCE MAY HELP A FEW
THUNDERSTORMS TO DEVELOP ON MONDAY AFTERNOON IN THE LINGERING
UNSTABLE AIRMASS. ANY ACTIVITY WILL END MONDAY EVENING AS THE
DISTURBANCE MOVES NORTHEAST AND DAYTIME HEATING LESSENS.

AS THE UPPER RIDGE BUILDS OVERHEAD AND SURFACE PRESSURE PATTERN
BECOMES ANTICYCLONIC ON MONDAY NIGHT THROUGH TUESDAY
NIGHT...CONVECTION WILL BE ABSENT...SKIES WILL BE MAINLY
CLEAR...AND TEMPERATURES WILL STAY UNSEASONABLY WARM. HIGHS AROUND
80 EACH DAY WILL BE CLOSE TO OR ABOVE DAILY RECORD HIGHS.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
HIGHLY AMPLIFIED MID/UPPER LEVEL FLOW PATTERN WITH A LARGE SPRAWLING
RIDGE CONTINUING  TO INFLUENCE OUR WEATHER AT THE BEGINNING OF THE
LONG TERM PERIOD. PREFER SLOWER ECMWF SOLN GIVEN HIGH DEGREE OF
AMPLIFICATION. THIS WILL CONTINUE TO PROVIDE UNSEASONABLY WARM TEMPS
AND DRY WEATHER WEATHER THRU MID WEEK.

HAVE MAINTAINED A DRY FCST FOR WED AND THURSDAY. EXPECT HIGHS TO
RANGE FROM THE UPPER 70S NORTH TO 80 SOUTH ON BOTH WED AND THU.
AGAIN RECORD HIGH TEMPERATURES WILL BE IN JEOPARDY. RECORD HIGHS
FOR WED ARE 82 AT CVG, 78 AT DAY AND 77 AT CMH. THE RECORDS FOR
THURSDAY ARE  WARMER WITH...85 CVG, 84 AT DAY AND 82 AT CMH.

NUMERICAL MODELS CONTINUE TO TREND SLOWER BUT ARE HAVING A DIFFICULT
TIME WITH CONSISTENCY REGARDING EASTWARD PROGRESSION OF UPPER LOW
OVER THE NATIONS MID SECTION. WILL INTRODUCE LOW POPS INTO THE SW
EARLY FRIDAY AND THEN SPREAD CHC POPS NE ACRS THE FA DURG THE DAY.

WL BUMP POPS UP TO HIGH CHC EARLY SATURDAY WITH THE APPROACH OF SFC
FRONTAL BOUNDARY. UNDER CONTD INFLUENCE OF THE UPPER LOW...WL
CONTINUE LOW POPS THRU SAT AND THEN DIMINISH TO SLIGHT CHC ON SUNDAY
AS THE INFLUENCE OF THE UPPER LOW BEGINS TO SHIFT SE.

HIGH TEMPS WILL COOL BUT REMAIN ABOVE NORMAL...WITH FCST HIGHS IN
THE UPPER 60S/70S ON FRIDAY AND LOWER AND MID 60S SATURDAY AND THEN
UPPER 50S/LOWER 60S.

&&

.AVIATION /00Z MONDAY THROUGH FRIDAY/...
DISTURBANCE ROTATING THROUGH NE OHIO COMBINED WITH AN AREA OF
LOW LEVEL CONVERGENCE INTO CENTRAL OHIO HAS PRODUCED THUNDERSTORMS
THERE. WILL CONTINUE WITH TSRA AND HEAVY RAIN WITH IFR VSBYS AT
KCMH AND KLCK FOR THE NEXT COUPLE OF HOURS. AS INSTABILITY
DECREASES AND VORT MAX MOVES FARTHER AWAY...THUNDERSTORMS SHOULD
GRADUALLY DISSIPATE THIS EVENING.

FOR THE OVERNIGHT PERIOD...JUST SOME MID AND HIGH LVL CLOUDS
EXPECTED AFTER MIDNIGHT. GIVEN HIGH DEWPOINTS AND RECENT
RAINFALL...WOULD EXPECTED SOME MVFR AND LOCALLY IFR VSBYS. HAVE
PLACED IFR VSBYS AT KLUK...AND KCMH...KLCK WHICH HAD SOME HEAVY
RAIN.

ON MONDAY...A MID LVL RIDGE WILL TRY TO BUILD NORTH INTO THE OHIO
VALLEY. AIRMASS WILL DESTABILIZE IN THE AFTERNOON WITH A FEW POP
UP SHOWERS/STORMS POSSIBLE. COVERAGE SHOULD BE WIDELY SCATTERED
SO HAVE NOT MENTIONED ANYTHING IN THE TAFS ATTM.

OUTLOOK...THUNDERSTORMS POSSIBLE ON FRIDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...CONIGLIO
NEAR TERM...CONIGLIO
SHORT TERM...CONIGLIO
LONG TERM...AR
AVIATION...HATZOS/HICKMAN
Hazardous weather outlook, Mar 18, 5:14 PM EDT, 2 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
514 PM EDT SUN MAR 18 2012

KYZ097>100-OHZ026-044>046-052>056-062>065-072>074-079>082-088-192115-
BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-LOGAN-UNION OH-DELAWARE-
CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING-GREENE-FAYETTE OH-
PICKAWAY-FAIRFIELD-CLINTON-ROSS-HOCKING-BROWN-HIGHLAND-ADAMS-PIKE-
SCIOTO-
514 PM EDT SUN MAR 18 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TONIGHT.

THUNDERSTORMS DEVELOPING THIS AFTERNOON INTO THIS EVENING WILL BE
CAPABLE OF PRODUCING LARGE HAIL AND HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

INZ050-058-059-066-073>075-080-KYZ089>096-OHZ034-035-042-043-051-060-
061-070-071-077-078-192115-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-MERCER-AUGLAIZE-DARKE-SHELBY-MIAMI-PREBLE-MONTGOMERY-
BUTLER-WARREN-HAMILTON-CLERMONT-
514 PM EDT SUN MAR 18 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHERN KENTUCKY...MIAMI VALLEY OF
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TONIGHT.

THE CHANCE FOR HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Mar 18, 7:41 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
741 PM EDT SUN MAR 18 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     HAIL             3 NW DUBLIN             39.84N 85.25W
03/18/2012  E0.50 INCH       HENRY              IN   TRAINED SPOTTER

&&

MIKEG
Local storm report, Mar 18, 7:43 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
743 PM EDT SUN MAR 18 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0722 PM     HAIL             UPPER ARLINGTON         40.03N 83.07W
03/18/2012  E1.00 INCH       FRANKLIN           OH   LAW ENFORCEMENT

            NICKLE TO QUARTER SIZE HAIL ENDED AROUND 722 PM.

&&

MIKEG
Local storm report, Mar 18, 7:44 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
744 PM EDT SUN MAR 18 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0722 PM     HEAVY RAIN       UPPER ARLINGTON         40.03N 83.07W
03/18/2012  E0.90 INCH       FRANKLIN           OH   LAW ENFORCEMENT

            ENDED AT 722 PM.

&&

MIKEG
Local storm report, Mar 18, 7:46 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
746 PM EDT SUN MAR 18 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     HAIL             N CIRCLEVILLE           39.60N 82.94W
03/18/2012  E1.00 INCH       PICKAWAY           OH   LAW ENFORCEMENT

            LASTED 7-8 MINUTES AND COVERED THE GROUND MAINLY NORTHERN
            CIRCLEVILLE.

&&

MIKEG
Local storm report, Mar 18, 7:48 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
748 PM EDT SUN MAR 18 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0742 PM     HAIL             GROVEPORT               39.86N 82.90W
03/18/2012  E0.50 INCH       FRANKLIN           OH   TRAINED SPOTTER

            MEASURED 5/8 INCH HAIL

&&

SNYDER
Local storm report, Mar 18, 7:51 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
751 PM EDT SUN MAR 18 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0744 PM     HAIL             AMANDA                  39.65N 82.74W
03/18/2012  E1.00 INCH       FAIRFIELD          OH   TRAINED SPOTTER

            6 MINUTES OF HAIL JUST ENDED.

&&

MIKEG

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 18, 3:50 PM EDTSpecial Weather StatementILNLogan, Union40 min
Mar 18, 4:10 PM EDTSevere Thunderstorm WarningILNChampaign, Logan, Union35 min
Mar 18, 4:14 PM EDTAreal Flood AdvisoryILNLogan3 hr
Mar 18, 4:21 PM EDTSpecial Weather StatementILNLogan24 min
Mar 18, 4:44 PM EDTSevere Thunderstorm WarningILNChampaign, Logan, Union31 min
Mar 18, 4:46 PM EDTSpecial Weather StatementILNUnion29 min
Mar 18, 4:53 PM EDTAreal Flood AdvisoryILNChampaign112 min
Mar 18, 5:10 PM EDTSpecial Weather StatementILNPike20 min
Mar 18, 5:12 PM EDTAreal Flood AdvisoryILNUnion2 hr
Mar 18, 5:14 PM EDTSpecial Weather StatementILNUnion31 min
Mar 18, 5:17 PM EDTSpecial Weather StatementILNGreene28 min
Mar 18, 5:18 PM EDTSpecial Weather StatementILNDelaware, Union57 min
Mar 18, 5:25 PM EDTSevere Thunderstorm WarningILNClark, Fayette, Greene, Madison35 min
Mar 18, 5:26 PM EDTSevere Thunderstorm WarningILNChampaign, Delaware, Franklin, Union49 min
Mar 18, 5:49 PM EDTFlash Flood WarningILNChampaign, Union116 min
Mar 18, 5:57 PM EDTTornado WarningILNDelaware, Franklin33 min
Mar 18, 6:02 PM EDTSevere Thunderstorm WarningILNFayette, Madison, Pickaway, Ross43 min
Mar 18, 6:05 PM EDTSevere Thunderstorm WarningILNFranklin, Madison40 min
Mar 18, 6:15 PM EDTAreal Flood AdvisoryILNDelaware, Franklin3 hr
Mar 18, 6:25 PM EDTTornado WarningILNDelaware, Franklin, Licking35 min
Mar 18, 6:41 PM EDTSevere Thunderstorm WarningILNFairfield, Franklin, Licking49 min
Mar 18, 6:42 PM EDTSevere Thunderstorm WarningILNFairfield, Pickaway33 min
Mar 18, 6:45 PM EDTAreal Flood AdvisoryILNFairfield, Franklin, Licking3 hr
Mar 18, 6:57 PM EDTSpecial Weather StatementILNLicking33 min
Mar 18, 7:15 PM EDTSevere Thunderstorm WarningILNFairfield, Hocking, Pickaway45 min
Mar 18, 7:22 PM EDTSevere Thunderstorm WarningILNFairfield, Franklin, Licking53 min
Mar 18, 7:25 PM EDTFlash Flood WarningILNFranklin, Madison3 hr
Mar 18, 7:33 PM EDTAreal Flood AdvisoryILNLicking117 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.